CSpace
格中依次最短无关组与minkowski约化基等价的充分条件
王源华1; 尚士魁2; 高峰2; 黄民强1
2010
Source Publication中国科学数学
ISSN1674-7216
Volume000Issue:008Pages:723
Abstract本文讨论了格中基子集、依次最短无关组及Minkowski约化基之间的向量长度关系,利用无关组与基之间的一些制约性质,给出了Minkowski约化基达到依次最短长度,以及依次最短无关组成为Minkowski约化基的一些充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41111
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学技术大学
Recommended Citation
GB/T 7714
王源华,尚士魁,高峰,等. 格中依次最短无关组与minkowski约化基等价的充分条件[J]. 中国科学数学,2010,000(008):723.
APA 王源华,尚士魁,高峰,&黄民强.(2010).格中依次最短无关组与minkowski约化基等价的充分条件.中国科学数学,000(008),723.
MLA 王源华,et al."格中依次最短无关组与minkowski约化基等价的充分条件".中国科学数学 000.008(2010):723.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王源华]'s Articles
[尚士魁]'s Articles
[高峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[王源华]'s Articles
[尚士魁]'s Articles
[高峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王源华]'s Articles
[尚士魁]'s Articles
[高峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.